# SDR C1HA200093006

- Difficulty date: November 17, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Wing Tank Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH AFT BOOST PUMPS, TANK 2 CBS POPPED.  INSPECTED C/B, WIRING AND PUMPS FOR AFT NR 2 TANK PER MM REVISION NOTICE 727-211.  COULD NOT DUPLICATE, OPS CHECK NORMAL.
